MathSciNet Relay Station
MathSciNet bibliographic data
MR2452834 (2010a:43002) 43A22 (42B30 47B39)
Kyrezi, Ioanna; Marias, Michel $H\sp p$-bounds for spectral multipliers on graphs. Trans. Amer. Math. Soc. 361 (2009), no. 2, 1053–1067.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement